Is there a complication called diabetic diarrhea?

Patient

Q: Sir, I am 44 male from India, suffering from Type 2 diabetes and hyper tension for the past three years. My sugar levels were almost normal till recent past with exercise and diet. I am on Losar 25 mg one tablet and Tonact 10 one tablet per day. My BP and Cholesterol are under control too. I have developed a peculiar problem of diarrhea in the morning times for the past two and half months.. Recently I checked my blood sugar levels they were 116 FBS and 236 PP. My doctor advised me to start with Glycomet 500 mg one tablet after lunch. This I am taking for the past one weeke and my stomach is upset with burning sensation and heaviness. Please clarify me why I developed these symptoms? I also want to know whether Glycomet SR is with less side effects than simple Glycomet? Whether any Cholesterol medicine also causes diarrhea?

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 68 year old father has been diagnosed with an unknown virus. Prior to this diagnosis, he was generally healthy, wi...

Q: Ive been so tired for months now! Out of the blie this morning I tested my fasting blood sugar level and it was 164. ...

Q: When my sugar is low I experience exaggerated movements. Why

Q: When my sugar is low I get exaggerated movements. This has happened 3 times now Why?

Q: Think have diabetes..dont have medical insurance nor a primary physician. Found a lab that will test for diabetes sho...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews